Research Repository

Bounding the Čebyšev function for a differentiable function whose derivative is h or λ-convex in absolute value and applications

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Bounding the Čebyšev function for a differentiable function whose derivative is h or λ-convex in absolute value and applications. Le Matematiche, 71 (1). 173 - 202. ISSN 2037-5298

[img] Text
1243-4571-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (210kB)
Item Type: Article
Uncontrolled Keywords: Hilbert spaces; spectral represenation theory; lambda; h-convex functions; λ-convex functions
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2017 23:57
Last Modified: 31 Jul 2018 04:27
URI: http://vuir.vu.edu.au/id/eprint/33236
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar